# SDR DL757001565

- Difficulty date: August 15, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 3,514 hours, 1,662 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE FROM NR 2 OR NR 3 COFFEEMAKER.  EXACT LOCATION DIFFICULT TO DETERMINE.  PULLED CIRCUIT BREAKERS AND SMOKE STOPPED.  REPLACED COFFEEMAKERS.
